Sat-07-01-2017, 12:08 PM
(Sat-07-01-2017, 11:45 AM)OneBigItch Wrote: Well I took my first Fumaderm Initial last night. No dramas, felt fine all night.
Then at 3.30am I woke up and couldn't help but notice that my face felt like it was on fire! I was hoping that I would get a few days grace before the side effects kicked in, alas no.
The flushing lasted about an hour then subsided enough to let le get back to sleep (kind of). The only problem now is that my face although it look mostly normal in colour (perhaps a slightly pinker shade), it feels like I have a sunburned face all the time. All this after one Initial tablet! How on earth will I get on as the strength is increased??
Has anyone else had the 'sunburned' feeling after their hot flushes? Is it a good sign that I have had such a reaction after just one tablet?
The good news tho, iis I haven't had any stomach cramps (yet).
I think it's a good sign it's the blood flushing into the tiny blood cells near the surface, I don't think it will get worse and the sunburnt feeling should subside as your body gets used to the treatment. It also indicates that there is a reaction which should be good news
That is just my opinion based on my experience.
You may not get the cramps but if you do. At least it won't be a surprise and it should be manageable